Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 166, NWS Tallahassee, FL

September 20, 2007Dixie County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Sep 20, 2007, 8:27 PM EDT for Dixie County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2007, 8:27 PM EDT (00:27 UTC)
Expired
Sep 20, 2007, 9:15 PM EDT
In force
48 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Dixie County, FL

The radar

The Tallahassee radar (KTLH), 153 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 547 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
547 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 210030
SVRTAE
FLC029-210115-
/O.NEW.KTAE.SV.W.0166.070921T0027Z-070921T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
827 PM EDT THU SEP 20 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DIXIE COUNTY IN FLORIDA...
  THIS INCLUDES THE CITY OF CROSS CITY...

* UNTIL 915 PM EDT

* AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  9 MILES NORTHWEST OF CEDAR KEY TO CHIEFLAND...AND MOVING NORTHWEST 
  AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CROSS CITY BY 900 PM EDT...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND GUSTS OVER 60 MPH. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2929 8318 2933 8318 2941 8323 2941 8328
      2954 8342 2962 8342 2975 8323 2959 8293
      2948 8296 2935 8305 2928 8316
TIME...MOT...LOC 0027Z 121DEG 32KT 2929 8314 2943 8287

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 3:46 PM EDT, 4 hours 41 minutes earlier.

Area forecast discussion, Sep 20, 3:46 PM EDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
346 PM EDT THU SEP 20 2007

.SHORT TERM...TODAY-SATURDAY NIGHT.
THE MAIN FOCUS OF THE SHORT TERM PERIOD WILL CONTINUE TO BE ON THE
NON-TROPICAL LOW SOUTH OF THE AREA OR JUST SOUTHWEST OF TAMPA AND
ITS INFLUENCE ON OUR FORECAST AREA. RADAR IMAGERY AND THE QSCAT PASS
FROM EARLIER THIS MORNING SHOW THE LOW-LEVEL CIRCULATION CENTER
(LLCC) NEAR 26N84W. CONVECTION AROUND THIS LLCC REMAINS
DISORGANIZED...HOWEVER CONDITIONS SHOULD BECOME MORE FAVORABLE FOR
SUB-TROPICAL DEVELOPMENT AS THE EVENING PROGRESSES. THIS EVOLUTION
TO A WARM CORE STRUCTURE IS ALSO DEPICTED IN THE PHASE DIAGRAM FROM
THE GFDL MODEL. JUST NORTH OF OUR AREA...A RIDGE AXIS EXTENDS
SOUTHWESTWARD FROM THE N.E. TO TEXAS. THE PRESSURE GRADIENT BETWEEN
THIS RIDGE AXIS AND THE LOW TO THE SOUTH WILL REMAIN FAIRLY TIGHT
WITH MODERATE TO FRESH EAST-NORTHEAST FLOW ACROSS THE CWA.

TONIGHT THROUGH FRIDAY...THE OBJECTIVE AIDS ARE ALL IN FAIRLY GOOD
AGREEMENT WITH A NORTHWEST TRACK TOWARD THE LA/MS COAST. BY LATE
TONIGHT...THE MODELS ARE SHOWING THIS LOW CENTERED WELL SOUTH OF
APALACHICOLA WITH THE WINDS BEGINNING TO VEER AROUND TO A MORE
EASTERLY DIRECTION AND REMAINING IN THE MODERATE RANGE INLAND AND
INCREASING TO FRESH TO LOW-END STRONG BREEZES ACROSS THE WATERS. THE
GUIDANCE IS SUGGESTING LIKELY POPS ALONG SOME OF OUR COASTAL
AREAS...HOWEVER WE ARE NOT SEEING A LOT OF DEEP LAYER MOISTURE
DURING THIS TIME FRAME. THEREFORE...WILL LIKELY REDUCE THESE
SLIGHTLY FOR TONIGHT. BY TOMORROW AFTERNOON...THE LOW IS PROGGED TO
BE CENTERED SOUTH OF DESTIN JUST BEYOND THE OFFSHORE COASTAL WATERS.
THE MAIN IMPACT ON OUR AREA WILL BE ACROSS THE COASTAL WATERS
AND ALONG THE COAST TO JUST INLAND WHERE THERE IS PLENTY OF DEEP
LAYER MOISTURE. WINDS ACROSS THE WESTERN COASTAL WATERS COULD REACH
TO NEAR GALE FORCE DEPENDING ON THE DEVELOPMENT OF THE SYSTEM.
RAINFALL ACCUMULATIONS DURING THIS TIME WILL DEPEND ON JUST HOW
CONSOLIDATED THIS SYSTEM GETS AND WHERE THE CPA TO OUR AREA IS.
ALSO...BEING IN THE RIGH FRONT QUADRANT OF THIS SYSTEM UPON
LANDFALL...WILL NOT RULE OUT THE CHANCE FOR A TORNADO.

ON SATURDAY...THE MODELS ARE SHOWING THIS SYSTEM CENTERED
NEAR THE LA/MS COAST WITH MODERATE TO FRESH SOUTH-SOUTHEASTERLY FLOW
ACROSS THE CWA . DURING THE DAY...EXPECT TO SEE THE MOST RAINFALL
ACROSS THE FLORIDA PANHANDLE AND POSSIBLY INLAND AS FAR AS
SOUTHEAST ALABAMA. BY SATURDAY AFTERNOON/EVENING...EXPECT EAST-
SOUTHEASTERLY FLOW ACROSS THE AREA WITH PLENTY OF DEEP LAYER
MOISTURE THAT WILL GIVE WAY TO LIKELY POPS.

.LONG TERM...(SUNDAY THROUGH THURSDAY)...
LATEST GFS/ECMWF CONTINUE TO ADVERTISE A VERY SUMMER LIKE PATTERN
ACROSS THE SOUTHEAST FOR SUNDAY THROUGH TUESDAY OF NEXT WEEK. UPPER
LEVEL RIDGING BUILDS OVERHEAD WITH THE SUBTROPICAL SURFACE RIDGE
BUILDING BACK WESTWARD ACROSS NORTHERN FLORIDA AND THE NORTHEAST
GULF OF MEXICO. THIS SHOULD RESULT IN SEASONABLE TEMPERATURES IN THE
UPPER 80S TO NEAR 90 AND SCATTERED MAINLY AFTERNOON AND EVENING
SHOWERS AND STORMS EACH DAY. COLD FRONT IS THEN EXPECTED TO PUSH
INTO THE SOUTHEASTERN STATES FOR WEDNESDAY INTO THURSDAY. AT THIS
TIME THE FRONT DOES NOT APPEAR TO BE ALL THAT POTENT AND MAY HAVE
TROUBLE CLEARING THE FORECAST AREA.

&&

.AVIATION...EXTENSIVE CLOUD DECK IN PLACE THIS AFTERNOON OVER THE
FORECAST AREA AS MOISTURE BAND ASSOCIATED WITH GULF LOW SWEEPS
ACROSS THE REGION FROM EAST TO WEST. CLOUD DECK LEADING TO MVFR
CIGS AT ALL TAF SITES THIS AFTERNOON. SATELLITE IMAGERY INDICATES
SOME DRIER MID LEVEL AIR SHOULD BEGIN MOVING INTO THE AREA LATER
THIS AFTERNOON WHICH SHOULD ALLOW CIGS IN RISE AT LEAST FOR A
SHORT TIME. OTHERWISE...CLOUDS WILL ONCE AGAIN INCREASE OVERNIGHT
WITH MVFR CONDITIONS FOR TAE...PFN...AND VLD. SHARP GRADIENT IN
MOISTURE AND PRECIP FOR FRIDAY WITH PREVAILING RAIN AT SOUTHERN
LOCATIONS WITH PROB30S SUFFICIENT AT INLAND TERMINALS.

&&

.MARINE...A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE
NORTH AND DEVELOPING LOW PRESSURE OFF THE SOUTHWEST FLORIDA COAST
WILL CONTINUE TO PRODUCE STRONG NORTHEAST TO EAST FLOW OVER THE
WATERS THROUGH THIS EVENING. SMALL CRAFT ADVISORIES ARE IN EFFECT
FOR ALL COASTAL LEGS AND ARE LIKELY TO REMAIN IN EFFECT THROUGH AT
LEAST FRIDAY AND POSSIBLY INTO THE WEEKEND. THE LOW PRESSURE
SYSTEM DEVELOPING TO OUR SOUTH CONTINUES TO BE TO MONITORED BY THE
NATIONAL HURRICANE CENTER FOR TROPICAL OR SUB-TROPICAL DEVELOPMENT
OVER THE NEXT DAY OR TWO. THIS LOW IS EXPECTED TO MOVE NORTHWEST
PASSING JUST SOUTH AND WEST OF OUR COASTAL WATERS TONIGHT AND
FRIDAY.

FRIDAY THROUGH SATURDAY...MODERATE TO FRESH AND POSSIBLY STRONGER
SOUTHERLY WINDS ASSOCIATED WITH THIS SYSTEM WILL SET UP HAZARDOUS
RIP CURRENTS ALONG THE GULF COAST...ESPECIALLY FROM DESTIN TO
PANAMA CITY BEACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  72  85  73  88  73 /  50  60  40  50  30
PANAMA CITY  72  85  75  86  75 /  50  70  60  60  40
DOTHAN       68  84  71  87  71 /  30  50  40  50  30
ALBANY       69  85  70  88  70 /  30  50  30  40  20
VALDOSTA     71  86  72  89  71 /  40  50  30  40  30
CROSS CITY   73  87  72  89  73 /  50  50  30  50  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...SMALL CRAFT ADVISORIES CONTINUE FOR ALL MARINE LEGS THROUGH
FRIDAY EVENING.
&&

AVIATION...CAMP
SHORT TERM...GIBBS
LONG TERM...MROCZKA
Hazardous weather outlook, Sep 20, 6:09 AM EDT, 14 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
609 AM EDT THU SEP 20 2007

ALZ065>069-FLZ007-009>011-013-016-017-019-026-029-GAZ120>131-
142>148-155>161-211000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON-
JACKSON-CALHOUN-GADSDEN-LEON-MADISON-LIBERTY-LAFAYETTE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
609 AM EDT THU SEP 20 2007 /509 AM CDT THU SEP 20 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE INLAND FLORIDA BIG
BEND AND PANHANDLE.

.DAY ONE...TODAY AND TONIGHT...

LOW PRESSURE DEVELOPING ACROSS THE EASTERN GULF OF MEXICO WILL
MOVE SLOWLY WEST TO THE SOUTH OF THE AREA TODAY AND TONIGHT. THIS
LOW CONTINUES TO BE MONITORED BY THE NATIONAL HURRICANE CENTER FOR
POSSIBLE TROPICAL OR SUB TROPICAL DEVELOPMENT OVER THE NEXT DAY OR
TWO. SCATTERED MAINLY LIGHT SHOWERS INTO THIS EVENING MAY BECOME
MORE NUMEROUS AND HEAVY IN NATURE LATER TONIGHT WITH EMBEDDED
THUNDERSTORMS. THE BEST CHANCE FOR HEAVIER RAINFALL WILL GENERALLY
BE TO SOUTH OF THE FLORIDA BORDER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

LOW PRESSURE MOVES SOUTH AND WEST OF THE AREA THROUGH FRIDAY
NIGHT. DEPENDING ON THE STRENGTH OF THE SYSTEM AND JUST HOW CLOSE
THE CENTER PASSES TO THE COAST WILL DETERMINE THE INLAND EXTENT OF
ANY HEAVY RAINFALL. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS
ASSOCIATED WITH THE SYSTEM THROUGH SATURDAY WITH THE BEST CHANCES
FOR HEAVIER RAIN AND GUSTY WINDS TO THE SOUTH OF THE FLORIDA
BORDER.

SUMMER LIKE CONDITIONS ARE THEN EXPECTED FOR THE END OF THE
WEEKEND AND FIRST PART OF NEXT WEEK WITH SCATTERED MAINLY
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

FLZ008-012-014-015-018-027-028-034-GMZ730-750-755-765-770-775-
211000-
COASTAL WALTON-BAY-GULF-FRANKLIN-JEFFERSON-WAKULLA-TAYLOR-DIXIE-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
609 AM EDT THU SEP 20 2007 /509 AM CDT THU SEP 20 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL ZONES OF THE
FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

LOW PRESSURE DEVELOPING ACROSS THE EASTERN GULF OF MEXICO WILL
MOVE SLOWLY WEST TO THE SOUTH OF THE AREA TODAY AND TONIGHT. THIS
LOW CONTINUES TO BE MONITORED BY THE NATIONAL HURRICANE CENTER FOR
POSSIBLE TROPICAL OR SUB TROPICAL DEVELOPMENT AND PERSONS LIVING
NEAR THE FLORIDA PANHANDLE AND BIG BEND COASTLINES SHOULD CONTINUE
TO MONITOR THE EVOLUTION OF THIS SYSTEM. SCATTERED MAINLY LIGHT
SHOWERS INTO THIS AFTERNOON MAY BECOME MORE NUMEROUS AND HEAVY IN
NATURE THIS EVENING OR TONIGHT WITH EMBEDDED THUNDERSTORMS.

SMALL CRAFT ADVISORIES CONTINUE ACROSS ALL MARINE ZONES INTO
FRIDAY FOR WINDS AND SEAS. AS THE LOW MOVES TO A POSITION SOUTH OF
THE FLORIDA PANHANDLE LATER TONIGHT WINDS AND SEAS ARE EXPECTED TO
COME AROUND TO THE SOUTHEAST ACROSS THE EASTERN MARINE ZONES. THIS
MORE SOUTHERLY FETCH WILL ALLOW LARGER WAVES TO BEGIN IMPACTING THE
NEAR SHORE ZONES AND BEACHES OF THE FLORIDA BIG BEND.

THE RIP CURRENT RISK WILL BE LOW TODAY DUE TO THE OFFSHORE FLOW.
HOWEVER A STRONGER THAN USUAL LONG SHORE CURRENT HAS BEEN REPORTED.
THIS IS NOT A RIP CURRENT BUT IT CAN CARRY SWIMMERS A DISTANCE
DOWNSTREAM IN A SHORT TIME. ALSO...THE STRONGER THAN NORMAL
OFFSHORE WINDS POSE A DANGER TO PEOPLE USING FLOTATION DEVICES AS
THEY HAVE BEEN KNOWN TO GET CARRIED OUT FARTHER OFFSHORE THAN
EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AS THE LOW MOVES TO THE SOUTHWEST OF THE AREA LATER FRIDAY INTO
FRIDAY NIGHT WINDS WILL BECOME SOUTHEAST TO SOUTH ALONG THE ENTIRE
COASTLINE ALLOWING LARGER WAVES AND GUSTY WINDS TO REACH THE NEAR
SHORE WATERS AND BEACHES OF THE FLORIDA PANHANDLE IN ADDITION TO
THE BIG BEND. EVENTUAL WAVE HEIGHT AND PERIOD WILL DEPEND ON THE
STRENGTH OF THE SYSTEM HOWEVER SOME MINOR BEACH EROSION IS NOT OUR
OF THE QUESTION.

LOCALLY HEAVY RAINFALL AND GUSTY WINDS ARE ALSO POSSIBLE ACROSS
THE COASTAL ZONES THROUGH FRIDAY NIGHT DEPENDING ON JUST HOW CLOSE
TO THE COAST THE LOW PASSES.

THE ONSHORE FLOW AND LARGER THAN NORMAL WAVES THAT ARE EXPECTED
THROUGH THE DAY FRIDAY AT THE FLORIDA BIG BEND BEACHES WILL RESULT
IN A HIGH RISK OF RIP CURRENTS. FURTHER WEST ACROSS THE FLORIDA
PANHANDLE BEACHES THE BEST ONSHORE FLOW AND WAVES ARE EXPECTED TO
WAIT UNTIL THE EVENING AND OVERNIGHT HOURS OF FRIDAY RESULTING IN
A MODERATE RISK OF RIP CURRENTS FOR FRIDAY MORNING AND AFTERNOON.

SUMMER LIKE CONDITIONS ARE THEN EXPECTED FOR THE END OF THE
WEEKEND AND FIRST PART OF NEXT WEEK WITH SCATTERED MAINLY
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 8:15 PM EDTSpecial Marine WarningTAE2 hr
Sep 20, 10:09 PM EDTSpecial Marine WarningTAE66 min
Sep 20, 10:35 PM EDTSevere Thunderstorm WarningTAEFranklin40 min
Sep 20, 10:56 PM EDTTornado WarningTAEFranklin49 min
Sep 20, 11:18 PM EDTSpecial Marine WarningTAE117 min
Sep 21, 1:09 AM EDTSpecial Marine WarningTAE2 hr
Sep 21, 2:13 AM EDTSpecial Marine WarningTAE2 hr
Sep 21, 3:19 AM EDTSpecial Marine WarningTAE56 min
Sep 21, 6:06 AM EDTTornado WarningTAEFranklin39 min
Sep 21, 10:58 AM EDTCoastal Flood WarningTAEFranklin, Jefferson, Wakulla9 hr
Sep 21, 12:49 PM EDTFlood WatchTAEBay, Franklin, Gulf, Walton8 min
Sep 21, 12:57 PM EDTFlood WatchTAEBay, Calhoun, Franklin, Gulf, Holmes, Jackson and 2 more12 hr
Sep 21, 5:27 PM EDTSevere Thunderstorm WarningTAEWalton48 min
Sep 21, 5:56 PM EDTTornado WarningTAEHolmes, Washington49 min
Sep 21, 6:26 PM EDTTornado WarningTAEHolmes49 min
Sep 21, 6:32 PM EDTSevere Thunderstorm WarningTAEWakulla43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.